# SDR WVBA2001049

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N4434D
- Make and model: Piper PA-31-350
- Aircraft serial: 317552020
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Condition: Loose
- Location: Turbocharger
- Part time: 284 hours
- Component: Turbocharger, Alidsg
- Component part number: TH08A60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COWLING WAS OFF FOR A LINE SQUAWK THE TECHNICIAN NOTICED EXHAUST STAIN AROUND THE TURBOCHARGER WHICH UPON FURTHER INVESTIGATION REVEALED THE HOUSING TO BE LOOSE.  THE SAFETY TABS ON THE BOLTS WERE ALL IN PLACE.  THE UNIT WAS REMOVED FROM SERVICE.
